# SDR 2021F00233

- Difficulty date: July 21, 2021
- Submitted: August 23, 2021
- Operation: General aviation
- Aircraft: XAAMN
- Make and model: Boeing 737-800
- Aircraft serial: 39945
- Aircraft time: 27,435 hours, 10,093 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: 31421004
- Part serial: 9980001
- Condition: Damaged
- Location: Lt Nacelle
- Part time: 27,424 hours, 10,088 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

22.07.2021 17:54 NICK ON LEFT ENGINE NOSE COWLING
DURING TRANSIT CHECK, IT WAS DETECTED A NICK ON LEFT ENGINE NOSE COWLING. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A NICK ON 
LEFT ENGINE NOSE COWLING BETWEEN 11 AND 12 HRS POSITION; A NICK WAS REMOVED IAW SRM 54-10-01, ALLOWABLE DAMAGE 1, PARAGRAPH 
4.A(2)(A), FIGURE 103, DETAIL C; HFEC INSPECTION AND ULTRASONIC THICKNESS MEASUREMENT WERE PERFORMED IAW SRM 54-10-01, PARAGRAPH 
4.A(2)(A), FIGURE 103, DETAIL C AND B737 NDTM PART 6, 51-00-00, PROCEDURE 23; PART. 4, 51-00-00, PROCEDURE 2; THE INLET COWL WAS REPLACED 
IAW AMM 71-11-01/401, ALL CORRECT.
